# SDR CALA9901350

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT L1 DOOR IS OUT.  REMOVED BATTERY.  CLEANED TERMINALS, CHARGED AND REINSTALLED BATTERY PACK PER MM 33-50-00.
